MAUDE Adverse Event Report: Treace Medical Concepts, Inc. Nanoplasty System; Screw

Treace Medical Concepts, Inc. Nanoplasty System; Screw
Model Number SD29
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2026, a bi-cortical screw was removed on (b)(6) 2026 as it had backed out.Review of radiographic images indicated a post-operative fracture of the medial cortex.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2026, a bi-cortical screw was removed on (b)(6) 2026 as it had backed out.Review of radiographic images indicated a post-operative fracture of the medial cortex.The surgeon adjusted the post-op protocol to accommodate the fractured cortex.Additional information indicates immediate post-op images show that the screw was seated properly.The surgeon stated the patient was compliant but may have had a bone quality issue that was not anticipated.No other patient outcomes were reported as a result of this event.The patient has since been doing well.The screw was returned for evaluation and shows evidence of use/damage as a result of initial implantation and/or removal efforts.The device history records were reviewed, and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Based on the information provided, the most likely cause cannot be determined.However, it is possible that the patient's bone quality contributed to what the patient experienced.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.

Brand Name
Nanoplasty System
Common Device Name
Screw
Manufacturer (Section D)
Treace Medical Concepts, Inc.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
Treace Medical Concepts, Inc.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
+1(904)373-5940
MDR Report Key50819118
Report Number3011623994-2026-00257
Device Sequence Number10158256
Product Code HWC
UDI-Device Identifier00810111222525
UDI-Public(01)00810111222525(17)300916(10)300690711
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD29
Device Lot Number300690711
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale